Open Access
2014 Finite-Time H Control for Discrete-Time Markov Jump Systems with Actuator Saturation
Bo Li, Junjie Zhao
Abstr. Appl. Anal. 2014(SI63): 1-7 (2014). DOI: 10.1155/2014/182613


This paper investigates the finite-time control problem for discrete-time Markov jump systems subject to saturating actuators. A finite-state Markovian process is given to govern the transition of the jumping parameters. The finite-time H controller via state feedback is designed to guarantee that the resulting system is mean-square locally asymptotically finite-time stabilizable. Based on stochastic finite-time stability analysis, sufficient conditions that ensure stochastic control performance of discrete-time Markov jump systems are derived in the form of linear matrix inequalities. Finally, a numerical example is provided to illustrate the effectiveness of the proposed approach.


Download Citation

Bo Li. Junjie Zhao. "Finite-Time H Control for Discrete-Time Markov Jump Systems with Actuator Saturation." Abstr. Appl. Anal. 2014 (SI63) 1 - 7, 2014.


Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07021885
MathSciNet: MR3198157
Digital Object Identifier: 10.1155/2014/182613

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI63 • 2014
Back to Top